Intermittent oscillation and tangential growth of functions with respect to Nagel-Stein regions on a half-space

Robert F Berman, David Singman

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)19-46
Number of pages28
JournalIllinois Journal of Mathematics
Volume38
Issue number1
StatePublished - 1994
Externally publishedYes

Fingerprint

Half-space
Oscillation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Intermittent oscillation and tangential growth of functions with respect to Nagel-Stein regions on a half-space. / Berman, Robert F; Singman, David.

In: Illinois Journal of Mathematics, Vol. 38, No. 1, 1994, p. 19-46.

Research output: Contribution to journalArticle

@article{cf16e40d27974f89bb23462178fafb2e,
title = "Intermittent oscillation and tangential growth of functions with respect to Nagel-Stein regions on a half-space",
author = "Berman, {Robert F} and David Singman",
year = "1994",
language = "English (US)",
volume = "38",
pages = "19--46",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "1",

}

TY - JOUR

T1 - Intermittent oscillation and tangential growth of functions with respect to Nagel-Stein regions on a half-space

AU - Berman, Robert F

AU - Singman, David

PY - 1994

Y1 - 1994

UR - http://www.scopus.com/inward/record.url?scp=84972585030&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972585030&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972585030

VL - 38

SP - 19

EP - 46

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 1

ER -